Alert archive / Kentucky / Tornado Warnings in 2011

Tornado Warning 3, NWS Paducah, KY

February 24, 2011Calloway County, Graves County, Kentucky

NWS Paducah, KY issued this tornado warning at Feb 24, 2011, 6:50 PM CST for Calloway County, Graves County, Kentucky. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 24, 2011, 6:50 PM CST (00:50 UTC)
Expired
Feb 24, 2011, 7:30 PM CST
In force
40 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon

Counties Calloway County, KY, Graves County, KY

The radar

The Paducah radar (KPAH), 56 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 24, 6:51 PM CSTHAIL 11 S Wingo, KYQUARTER SIZE HAIL REPORTED 1 MILE SOUTH OF TOWN. VISIBILITY NEAR ZERO WITH VERY STRONG WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 24, 5:54 PM CSTTornado WatchSPC4 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.8 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 17 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 538 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
17 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
793 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
538 m²/s²
0-3 km storm-relative helicity
629 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

440 
WFUS53 KPAH 250050
TORPAH
KYC035-083-250130-
/O.NEW.KPAH.TO.W.0003.110225T0050Z-110225T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
650 PM CST THU FEB 24 2011

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* TORNADO WARNING FOR...
  CALLOWAY COUNTY IN WESTERN KENTUCKY...
  SOUTHERN GRAVES COUNTY IN WESTERN KENTUCKY...

* UNTIL 730 PM CST.

* AT 646 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES WEST 
  OF LYNNVILLE...MOVING EAST AT 55 MPH. QUARTER SIZE HAIL WAS
  REPORTED NEAR WINGO.

* LOCATIONS IN THE WARNING INCLUDE...
  LYNNVILLE...
  SEDALIA...
  MURRAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

&&

LAT...LON 3669 8877 3676 8849 3676 8812 3650 8804
      3649 8836 3649 8877
TIME...MOT...LOC 0049Z 254DEG 49KT 3658 8863

$$
PS
1 follow-up statement
430 
WWUS53 KPAH 250105
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
705 PM CST THU FEB 24 2011

KYC083-250113-
/O.CAN.KPAH.TO.W.0003.000000T0000Z-110225T0130Z/
GRAVES KY-
705 PM CST THU FEB 24 2011

...THE TORNADO WARNING FOR SOUTHERN GRAVES COUNTY IN WESTERN KENTUCKY
IS CANCELLED...

LAT...LON 3650 8849 3668 8849 3675 8847 3676 8812
      3650 8804 3649 8836
TIME...MOT...LOC 0103Z 254DEG 49KT 3669 8839

$$

KYC035-250130-
/O.CON.KPAH.TO.W.0003.000000T0000Z-110225T0130Z/
CALLOWAY KY-
705 PM CST THU FEB 24 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CST FOR CALLOWAY
COUNTY IN WESTERN KENTUCKY...

AT 700 PM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION.  THIS STORM WAS LOCATED 
NEAR KIRKSEY...MOVING EAST AT 55 MPH. ANOTHER AREA OF ROTATION WAS 
JUST NORTH OF HARRIS GROVE. THIS CIRCULATION WAS ALSO MOVING EAST AT 
55 MPH AND HEADING TOWARD MURRAY. IT SHOULD REACH MURRAY BETWEEN 710 
AND 715 PM.

LOCATIONS IN THE WARNING INCLUDE MURRAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

&&

LAT...LON 3650 8849 3668 8849 3675 8847 3676 8812
      3650 8804 3649 8836
TIME...MOT...LOC 0103Z 254DEG 49KT 3669 8839

$$
PS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Feb 24, 5:55 PM CST, 55 minutes earlier.

Area forecast discussion, Feb 24, 5:55 PM CST, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
555 PM CST THU FEB 24 2011

.UPDATE...
UPDATED AVIATION DISCUSSION FOR 00Z TAFS.

&&

.DISCUSSION...
LATEST SURFACE ANALYSIS DEPICTS LOW OVER SOUTHWEST OK WITH A STRONG
WARM FRONT EXTENDING EASTWARD THROUGH AR THROUGH MEM TO BWG. ANOTHER
WEAK WARM FRONT OR BOUNDARY EXTENDED NORTHEAST INTO SC MO. THE
ATTENDANT COLD FRONT EXTENDED SOUTH THROUGH TEXAS. INFRA RED
SATELLITE INDICATED CLOUD TOPS COOLING NORTHEAST OF THE SURFACE LOW
ASSOCIATED UPPER LEVEL SHORTWAVE ROTATING THROUGH CENTRAL PLAINS.

THE LATEST MODEL RUNS ARE IN REASONABLE AGREEMENT WITH STORM SYSTEM
POISED TO MOVE THROUGH THE AREA. AGREE WITH SWODY1 THE GREATEST
THREAT OF SEVERE WILL BE SOUTH OF THE PAH CWA. HOWEVER...THE UPPER
LEVEL SHORT WAVE WILL PHASE WITH THE SURFACE LOW AS IT MOVES THROUGH
THE AREA...CAUSING THE LOW TO DEEPEN AS THE SYSTEM INTENSIFIES.
FORECAST SOUNDING SHOW AS PRECIPITABLE WATER APPROACHING 1.5 THIS
COMBINED WITH ALREADY OVER AN INCH OF RAINFALL THIS MORNING WILL
CONTINUE THE FLOODING THREAT. SURFACE BASED INSTABILITY RATHER
LIMITED UNTIL AFTER 00Z FRI. LI'S ARE POSITIVE UNTIL EVENING WITH NO
CAPE UNTIL THE AFOREMENTIONED TIME EITHER. EVEN AFTER 00Z CAPE STAYS
WELL BELOW 500 J/KG. HOWEVER THE SHEAR WILL BE IMPRESSIVE AND MAY
OVERCOME THE LACK OF INSTABILITY ALONG THE FRONT AND WITH THE
PASSAGE OF THE LOW 0-1KM HELICITY ARE IN THE 500-700 M2S2 WITH 0-6KM
OVER 1000 M2S2. THE AREA OF GREATEST SHEAR WILL BE ALONG AND SOUTH
OF THE OHIO RIVER IN KY...SWIN...AND SIL. AND ALONG AND SOUTH OF US
HIGHWAY 60 ACROSS SEMO. WITH THE 850MB JET AROUND 75 KNOTS
PLUS...VERTICALLY STACKED LOW OVERHEAD...AND A FRONTAL
BOUNDARY...THERE IS A DEFINITE THREAT OF SEVERE. ALTHOUGH AS
MENTIONED BEFORE AND SUPPORTED BY SWODY1 A MUCH GREATER THREAT EXIST
TO OUR SOUTH WHERE SURFACE BASED INSTABILITY IS GREATER.

AFTER MIDNIGHT TONIGHT EXPECT THE THREAT TO EXIT TO OUR EAST WITH
WEAK HIGH PRESSURE BUILDING IN AS THE FLOW ALOFT BECOMES ZONAL
THROUGH SATURDAY NIGHT.

MAIN FORECAST ISSUE IN THE LONGER TERM WILL COME WITH ANOTHER STRONG
MID LVL SHORT WAVE AND ASSOCIATED COLD FRONT THAT WILL ROTATE NE
INTO THE MID MS RIVER VALLEY...MAINLY SUN NIGHT INTO MON MORNING.
SOMEWHAT GOOD NEWS AND BAD NEWS WITH THIS SYSTEM.

FIRSTLY...THE BAD NEWS IS THAT IT LOOKS AS THOUGH THE MID LVL LOW
WILL BE STRONGER THAN THE ONE MOVING THROUGH TONIGHT...AND THE SFC
LOW WILL BE PASSING FURTHER NORTH ACROSS IL...WHICH WILL PUT US IN
MORE UNSTABLE AIR THAN TODAY. THUS...WITH THE STRONG WIND FIELDS
INVOLVED...THE CHC OF AT LEAST SCT STRONG TO SVR CONVECTION LOOKS
LIKE A GOOD BET. TIMING IS AN ISSUE THO...WITH THE CANADIAN MODEL
SUGGESTING SUN EVENING...THE GFS SUGGESTING LATER SUN NIGHT...AND
THE ECMWF SUGGESTING MON MORNING. IN ORDER TO MINIMIZE ANY TIMING
ERRORS...OPTED TO LEAN MORE TOWARD THE 12Z GFS...SO POPS WILL BE
HIGHEST OVERNIGHT SUN NIGHT.

THE POSSIBLY BETTER NEWS IS THAT WHILE THERE LOOKS TO BE A GOOD SHOT
OF MDT TO HVY RAIN/STORMS WITH THIS SYSTEM...IT LOOKS TO BE FAIRLY
PROGRESSIVE AND THEREFORE SHOULD NOT BE A LONG LASTING HEAVY RAIN
EVENT. NONETHELESS...AS SATURATED AS THE SOIL WILL BE OVER MANY
LOCATIONS...EVEN A QUICK INCH OR TWO COULD CAUSE MORE HYDRO
ISSUES...SO WILL NEED TO MONITOR THAT ASPECT ALSO.

REMAINDER OF THE EXTENDED LOOKS MAINLY PRECIP FREE AS HIGH PRESSURE
FINALLY BUILDS IN FROM THE PLAINS. BACK TO MORE NORMAL LATE FEB
TEMPS TOO..BUT NOTHING ARCTIC/CANADIAN LIKE.

&&

.AVIATION...
LOW WILL TRACK NE ACROSS WRN KY THIS EVENING WITH WINDS BACKING FROM
NE TO N AND PERHAPS NW FOR A TIME IN ITS WAKE. CIGS GENERALLY
BETWEEN 500 AND 1KFT WILL BEGIN TO BREAK WITH THE EMBEDDED TSRA BUT
WILL NOT GO PREDOMINATELY MVFR UNTIL AFTER THE BACK EDGE OF THE RAIN
WHICH SHOULD END RATHER ABRUPTLY FROM WEST TO EAST BETWEEN 02-07Z.
UNTIL THEN VSBYS WILL REMAIN IFR TO OCNL LIFR IN THUNDERSTORMS. MAIN
TSTM THREAT WILL BE ACROSS WESTERN KY. CIGS WILL REMAIN MVFR FOR
MUCH OF FRIDAY ONLY GRADUALLY RISING ABOVE 2KFT BY MIDDAY.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH FROM 6 AM CST THIS MORNING THROUGH THIS
     EVENING FOR BALLARD-CALDWELL-CALLOWAY-CARLISLE-CHRISTIAN-
     CRITTENDEN-DAVIESS-FULTON-GRAVES-HENDERSON-HICKMAN-HOPKINS-
     LIVINGSTON-LYON-MARSHALL-MCCRACKEN-MCLEAN-MUHLENBERG-TODD-
     TRIGG-UNION KY-WEBSTER.

MO...FLASH FLOOD WATCH FROM 6 AM CST THIS MORNING THROUGH THIS
     EVENING FOR BOLLINGER-BUTLER-CAPE GIRARDEAU-CARTER-
     MISSISSIPPI-NEW MADRID-RIPLEY-SCOTT-STODDARD-WAYNE MO.

IL...FLASH FLOOD WATCH FROM 6 AM CST THIS MORNING THROUGH THIS
     EVENING FOR ALEXANDER-HARDIN-JOHNSON-MASSAC-POPE-PULASKI-
     UNION IL.

IN...NONE.

&&
Hazardous weather outlook, Feb 24, 3:29 AM CST, 15 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
329 AM CST THU FEB 24 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-251100-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
329 AM CST THU FEB 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

RAIN AND THUNDERSTORMS ARE FORECAST TODAY INTO TONIGHT. THE
PRIMARY THREAT WILL BE HEAVY RAINFALL. 2 TO 4 INCH RAINFALL
AMOUNTS WILL BE COMMON...AND LOCALLY HIGHER AMOUNTS COULD OCCUR.
A FLASH FLOOD WATCH IS IN EFFECT THROUGH THE EVENING...MAINLY
SOUTH OF A LINE FROM PERRYVILLE MISSOURI...TO SHAWNEETOWN
ILLINOIS...TO ROCKPORT INDIANA. THE WATCH INCLUDES ALL OF WESTERN
KENTUCKY AS WELL AS FAR SOUTHERN ILLINOIS AND MUCH OF SOUTHEAST
MISSOURI. REFER TO THE WATCH FOR MORE DETAILS. FLOOD WARNINGS AND
ADVISORIES ARE IN EFFECT AS WELL...REFER TO THESE PRODUCTS FOR
MORE COMPLETE DETAILS.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE FLOOD
WATCH AREA...AND A MODERATE RISK OF SEVERE THUNDERSTORMS DOES
TOUCH INTO EXTREME SOUTHWEST KENTUCKY AND THE BOOTHEEL OF SOUTHEAST
MISSOURI. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES
COULD OCCUR WITH THE BEST TIME PERIOD FOR THEIR THREAT BEING LATE
THIS AFTERNOON AND EARLY THIS EVENING...WHEN THE STORM SYSTEM
MAKES ITS PASSAGE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS ANOTHER CHANCE OF IMPACT WEATHER SUNDAY NIGHT INTO
MONDAY. A VIGOROUS UPPER LEVEL SYSTEM COULD RESULT IN STRONG OR
SEVERE STORMS AND ANOTHER BOUT OF HEAVY RAIN AS WELL DURING THIS
TIME FRAME. THE SOIL OVER MUCH OF THE REGION WILL LIKELY BE QUITE
SATURATED BY THE TIME THIS SECOND SYSTEM MOVES IN...SO ANY HEAVY
RAINFALL COULD EXACERBATE ANY ONGOING OR LINGERING FLOODING
ISSUES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION TODAY IS ANTICIPATED.

In the hours before

Local storm report, Feb 24, 5:55 PM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
555 PM CST THU FEB 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     HEAVY RAIN       DEXTER                  36.79N 89.96W
02/24/2011  E0.00 INCH       STODDARD           MO   TRAINED SPOTTER

            PORTIONS OF BUSINESS HIGHWAY 60 AND STODDARD STREET ARE
            UNDER WATER.

&&

SMITTY
Local storm report, Feb 24, 6:28 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
628 PM CST THU FEB 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HEAVY RAIN       KARNAK                  37.29N 88.98W
02/24/2011  E0.00 INCH       PULASKI            IL   LAW ENFORCEMENT

            3 TO 4 INCHES OF WATER ON ROAD AT STATE HIGHWAY 37 ON THE
            PULASKI JOHNSON COUNTY LINE NEAR WHITEHILL ILLINOIS AND
            LAW ENFORCEMENT IS PUTTING UP WATER-ON-ROAD SIGNS.

&&

SMITTY
Special weather statement, Feb 24, 6:37 PM CST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
637 PM CST THU FEB 24 2011

ILZ084>091-INZ085>088-KYZ014-018-019-MOZ076-086-087-250300-
JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-HARDIN-
POSEY-VANDERBURGH-WARRICK-SPENCER-UNION KY-HENDERSON-DAVIESS-
PERRY MO-BOLLINGER-CAPE GIRARDEAU-
INCLUDING THE CITIES OF...CARBONDALE...HERRIN...HARRISBURG...
SHAWNEETOWN...JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...
POSEYVILLE...EVANSVILLE...BOONVILLE...ROCKPORT...MORGANFIELD...
HENDERSON...OWENSBORO...PERRYVILLE...MARBLE HILL...CAPE GIRARDEAU
637 PM CST THU FEB 24 2011

...PONDING OF WATER ON ROADWAYS WILL CONTINUE THROUGH THE EVENING...

WIDESPREAD RAINFALL...MODERATE TO HEAVY AT TIMES...WILL CONTINUE
TO MOVE ACROSS SOUTHEAST MISSOURI...FAR SOUTHERN ILLINOIS...AND
THE EVANSVILLE TRI STATE REGION THROUGH THE EVENING. DUE TO POOR
DRAINAGE IN SOME AREAS...PONDING OF WATER ON ROADWAYS WILL BE
WIDESPREAD AND WILL LIKELY CAUSE DIFFICULT TRAVELING ACROSS THE
AREA. TRAVELERS NEED TO BE PREPARED FOR STANDING WATER ON AREA
ROADS...EVEN IF RAINFALL IS NOT VERY HEAVY AT THE TIME. SLOW DOWN
AND EXERCISE CAUTION WHEN TRAVELING THIS EVENING.

RST
Local storm report, Feb 24, 6:42 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
642 PM CST THU FEB 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HEAVY RAIN       DIXON                   37.52N 87.69W
02/24/2011  E0.00 INCH       WEBSTER            KY   EMERGENCY MNGR

            SEVERAL COUNTY ROADS AND STATE HIGHWAYS IN WEST HALF OF
            COUNTY ARE COVERED WITH WATER. MAINLY ALONG HIGHWAY 1340
            AND 132.

&&

SMITTY
Local storm report, Feb 24, 6:45 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
645 PM CST THU FEB 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     TSTM WND DMG     LONE OAK                37.04N 88.67W
02/24/2011                   MCCRACKEN          KY   EMERGENCY MNGR

            CARPORT BLOWN ACROSS LONE OAK ROAD BESIDE ORILEYS AUTO.
            STREET LIGHTS OUT AT INTERSECTION OF INTERSTATE 24 AND
            HIGHWAY 62.

&&

SMITTY
Local storm report, Feb 24, 6:49 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
649 PM CST THU FEB 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     HAIL             WINGO                   36.64N 88.74W
02/24/2011  M1.00 INCH       GRAVES             KY   TRAINED SPOTTER

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 6:33 PM CSTSevere Thunderstorm WarningPAHCaldwell, Calloway, Crittenden, Fulton, Graves, Hickman and 4 more27 min
Feb 24, 6:35 PM CSTTornado WarningPAHFulton, Graves, Hickman25 min
Feb 24, 6:55 PM CSTSevere Thunderstorm WarningPAHCaldwell, Crittenden, Hopkins, Livingston, Lyon, Marshall and 2 more35 min
Feb 24, 7:14 PM CSTTornado WarningPAHCalloway, Lyon, Marshall, Trigg31 min
Feb 24, 7:33 PM CSTFlash Flood WarningPAHCalloway, Fulton, Graves, Hickman, Marshall5 hr
Feb 24, 7:38 PM CSTTornado WarningPAHChristian, Trigg52 min
Feb 24, 8:11 PM CSTTornado WarningPAHChristian, Todd29 min
Feb 24, 8:17 PM CSTTornado WarningPAHMuhlenberg28 min
Feb 24, 8:22 PM CSTFlash Flood WarningPAHCaldwell, Christian, Hopkins, Lyon, Muhlenberg, Todd and 1 more4 hr
Feb 24, 8:42 PM CSTSevere Thunderstorm WarningPAHChristian, Todd, Trigg33 min
Feb 24, 8:53 PM CSTFlash Flood WarningPAHDaviess, Henderson4 hr
Feb 24, 9:26 PM CSTAreal Flood AdvisoryPAHHopkins, McLean, Muhlenberg, Webster109 min
Feb 24, 10:35 PM CSTRiver Flood WarningPAHDaviess, Henderson28 days
Feb 25, 12:25 AM CSTAreal Flood WarningPAHCalloway, Fulton, Graves, Hickman, Marshall12 hr
Feb 25, 12:39 AM CSTAreal Flood WarningPAHCaldwell, Christian, Hopkins, Lyon, Muhlenberg, Todd and 1 more6 hr
Feb 25, 8:36 AM CSTRiver Flood WarningPAHBallard, Carlisle, Fulton, Hickman37 days
Feb 25, 8:36 AM CSTRiver Flood WarningPAHHenderson, Union30 days
Feb 25, 8:36 AM CSTRiver Flood WarningPAHCrittenden, Union33 days
Feb 25, 8:36 AM CSTRiver Flood WarningPAHCrittenden, Livingston14 hr
Feb 25, 8:36 AM CSTRiver Flood WarningPAHBallard, McCracken37 days

Nearby

Tornado Warnings in Kentucky, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.